MathSciNet Relay Station
MathSciNet bibliographic data
MR1712757 60G15 (42B99 43A85 60G17 60G60)
Malyarenko, A. A. Local properties of Gaussian random fields on compact symmetric spaces, and Jackson-type and Bernstein-type theorems. (Ukrainian) Ukraïn. Mat. Zh. 51 (1999), no. 1, 60--68; translation in Ukrainian Math. J. 51 (1999), no. 1, 66–75
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement